# SDR 2002F01041

- Difficulty date: September 14, 2002
- Submitted: December 2, 2002
- Operation: Air carrier
- Aircraft: N7644U
- Make and model: Boeing 727222
- Aircraft serial: 20038
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Part number: 65453132
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, FOUND CABIN SHEAR TIE CLIP CRACKED AT BS 970 STRINGER 4R.  (M)
